| Catalog Number |
DYNJAETC75S |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 after intubation, it was discovered that the "cuff" on the et tube was leaking causing ineffective ventilation of the patient.The customer reported the leak was confirmed by submerging the et tube in water.The customer reported the patient was re-intubated as a result of the reported issue.The customer reported the patient did not have any "issues" related to the reported event.The customer did not report any serious injury related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, on (b)(6) 2025 after intubation, it was discovered that the "cuff" on the et tube was leaking causing ineffective ventilation of the patient.